# SDR WWMA9700185

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FLASHLIGHT WOULD NOT CHARGE.  REPLACED THE FLIGHT ATTENDANTS FLASHLIGHT BATTERY.
